# SDR YENA2024111301471

- Difficulty date: November 12, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N2165J
- Make and model: Airbus A321-271N
- Aircraft serial: 11679
- Aircraft time: 2,545 hours, 462 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Sensor
- Part number: 9105A000502
- Part serial: 62417
- Condition: Faulted
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1524, LAX-JFK. (ETOPS) AIRBLEED CLASS II MSG ( CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY 1) FAULT(S) INDICATED BY AIR BLEED ); REMOVED AND REPLACED COMP TEMP SENSOR FIN # 12HH PER AMM 21-61-83. BITE TEST OK VIA MCDU PER AMM 36-11-00 MDDR CLEARED MX-4 UPDATED PLACARD REMOVED.
